American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] R. Paul Beem. Smooth complex projective space bundles and $B{\rm\ U}(n)$ . Trans. Amer. Math. Soc. 199 (1974) 399-411. MR 0394707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wolf Iberkleid. Splitting the tangent bundle . Trans. Amer. Math. Soc. 191 (1974) 53-59. MR 0348774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. E. Stong. On fibering of cobordism classes . Trans. Amer. Math. Soc. 178 (1973) 431-447. MR 0315733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. J. Rowlett. Wall manifolds with involution . Trans. Amer. Math. Soc. 169 (1972) 153-162. MR 0314076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1